# SDR JYD2002F00006

- Difficulty date: November 16, 2001
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 670802
- Part serial: H63817
- Condition: Cracked
- Location: Center Ring
- Part time: 5,978 hours, 3,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND STAGE COMPRESSOR DISK WAS FOUND CRACKED DURING OVERHAUL INSPECTION.  COMPRESSOR WAS REMOVED FROM SERVICE DUE TO REACHING ITS OVERHAUL INTERVAL, HAVING A TSO OF 2987.9 HOURS AND TT OF 5978.0 HOURS.  DURING OVERHAUL INSPECTION, FIVE CRACKS WERE DETECTED BY EDDY CURRENT INSPECTION.  CRACK LOCATIONS DETECTED BY EDDY CURRENT WERE IN THE CENTER RING OF DISK EXTENDING FROM BLADE PIN HOLES AT APPROXIMATELY AT 45 DEGREE ANGLE.  CRACKS WERE NOT DETECTABLE BY FLUORESCENT PENETRANT INSPECTION, THUS CRACK LENGTHS WERE NOT MEASUREABLE.
